Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had intercourse. Took Nextchoice. Had light bleeding during periods. Suggestions?

I took next choice 30 minute after intercourse on march 15 after four day I was excepting my period on tuesday march 19 around 3pm I got my period but I ve had mild cramp like i always do but i found it to be strange becase im always a heavy on the first day but this time it was very little bleeding and pinkish/ orange watery blood .. I m not sure if its spotting or my period. Does it mean anything ? Very worried please answer ASAP with clear words. Thank you so much
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, next choice is Levonorgestrel, a Progerterone. It has a high success rate. It is called as morning after pill or emergency contraceptive pill. The increase in the level of progesterone on taking levonorgesterol, & the sudden fall in its level on stopping it results in withdrawal bleeding & this is the basis of its action. You need not worry as the chances of conception are minimal because the luteolytic action of the drug Levonorgestrel will prevent the conception.
Temporary disruption of menstrual cycle is commonly reported after taking Levonorgestrel. If taken before ovulation it results in immediate withdrawal bleeding ie., within 7 days of taking the pill. But if taken during the late luteal phase, it delays the menstruation by few days. Since you have taken during the late luteal phase, there may be a delay.
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor